View Single Post
Old 03-14-2003, 11:52 AM   #1
Chris M Chris M is offline
Junior Member
 
Join Date: Jul 2002
Location: Fareham
Posts: 35
Chris M HB User
Post Coming off of B5, still on roaccutane, help?

I have been on roaccutane for a bit over 3 months now, I have been on B5 for a lot longer than that, like roughly 7 months.

Recently I decided that I should probably stop taking B5, my skin was completely flawless practically until about a week ago, I started breaking out a bit and since then i've been going through my usual cycle of breaking out, clearing up etc etc, what I want to know is is the B5 to blame for this? I stopped taking it about 2 weeks ago and all was well until last weekend and now I have a buncha red marks again and a few spots and bumps under the skin as well.

It's annoying because of the roaccutane my skin gets red and irritated really easily so even small spots sometimes leave large red areas which look bad.

How long should I expect this breakout to continue, i'm consistently getting about 2--4 new spots a day at the moment and I only have about 2-3 weeks of roaccutane supply left, I sorta want this nightmare to be over y'know?

any help would be appreciated, if you have any question please post em here and i'll answer.

Chris M.
__________________
Sunshine is Life